Alert archive / Texas / Tornado Warnings in 2026
Tornado Warning 24, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Mar 11, 2026, 7:16 AM CDT for Angelina County, Nacogdoches County, San Augustine County, Texas. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 11, 2026, 7:16 AM CDT (12:16 UTC)
- Expired
- Mar 11, 2026, 8:00 AM CDT
- In force
- 44 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Angelina County, TX, Nacogdoches County, TX, San Augustine County, TX
The radar
The Ft Polk radar (KPOE), 129 km from the middle of the area, began a volume at 12:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 11, 7:42 AM CDT | TSTM WND DMG | 9 Nne Broaddus, TX | One tree tree uprooted and another tree with a trunk snapped on FM 1992 north of TX Hwy 103. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 0.3 hours before the alert went out and 326 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -407 J/kg
- Mixed-layer LCL
- 2141 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
571
WFUS54 KSHV 111216
TORSHV
TXC005-347-405-111300-
/O.NEW.KSHV.TO.W.0024.260311T1216Z-260311T1300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
716 AM CDT Wed Mar 11 2026
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Central Angelina County in eastern Texas...
Southeastern Nacogdoches County in eastern Texas...
Central San Augustine County in eastern Texas...
* Until 800 AM CDT.
* At 716 AM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles south of Etoile, or 19 miles east of Lufkin,
moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows and vehicles will occur. Tree damage is
likely.
* Locations impacted include...
San Augustine, Macune, Etoile, Chireno, Broaddus, Denning and
Chinaquapin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.
Heavy rainfall is hiding this tornado. Do not wait to see or hear the
tornado. Take cover now!
&&
LAT...LON 3124 9435 3122 9439 3130 9452 3160 9429
3146 9399
TIME...MOT...LOC 1215Z 219DEG 28KT 3128 9441
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
536 follow-up statements
711
WWUS54 KSHV 111229
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
729 AM CDT Wed Mar 11 2026
TXC005-111239-
/O.CAN.KSHV.TO.W.0024.000000T0000Z-260311T1300Z/
Angelina TX-
729 AM CDT Wed Mar 11 2026
...TORNADO WARNING IS CANCELLED FOR CENTRAL ANGELINA COUNTY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However, gusty winds and
heavy rain are still possible with this thunderstorm.
&&
LAT...LON 3131 9442 3136 9447 3160 9429 3146 9399
3124 9435 3125 9436 3126 9436 3126 9437
3127 9438 3130 9439 3131 9441
TIME...MOT...LOC 1216Z 219DEG 28KT 3129 9440
$$
TXC347-405-111300-
/O.CON.KSHV.TO.W.0024.000000T0000Z-260311T1300Z/
Nacogdoches TX-San Augustine TX-
729 AM CDT Wed Mar 11 2026
...TORNADO WARNING REMAINS IN EFFECT UNTIL 8 AM CDT FOR SOUTHEASTERN
NACOGDOCHES AND CENTRAL SAN AUGUSTINE COUNTIES...
At 729 AM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles east of Etoile, or 25 miles east of Lufkin,
moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows and vehicles will occur. Tree damage is
likely.
Locations impacted include...
San Augustine, Macune, Etoile, Chireno, Broaddus, Denning and
Chinaquapin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.
Heavy rainfall is hiding this tornado. Do not wait to see or hear the
tornado. Take cover now!
&&
LAT...LON 3131 9442 3136 9447 3160 9429 3146 9399
3124 9435 3125 9436 3126 9436 3126 9437
3127 9438 3130 9439 3131 9441
TIME...MOT...LOC 1216Z 226DEG 28KT 3128 9439
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
$$
53165
WWUS54 KSHV 111234
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
734 AM CDT Wed Mar 11 2026
TXC347-405-111300-
/O.CON.KSHV.TO.W.0024.000000T0000Z-260311T1300Z/
Nacogdoches TX-San Augustine TX-
734 AM CDT Wed Mar 11 2026
...TORNADO WARNING REMAINS IN EFFECT UNTIL 8 AM CDT FOR SOUTHEASTERN
NACOGDOCHES AND CENTRAL SAN AUGUSTINE COUNTIES...
At 734 AM CDT, a tornado producing storm was located 7 miles
southwest of Macune, or 27 miles east of Lufkin, moving northeast at
35 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows and vehicles will occur. Tree damage is
likely.
Locations impacted include...
San Augustine, Macune, Etoile, Chireno, Broaddus, Denning and
Chinaquapin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.
Heavy rainfall is hiding this tornado. Do not wait to see or hear the
tornado. Take cover now!
&&
LAT...LON 3131 9442 3136 9447 3160 9429 3146 9399
3124 9435 3125 9436 3126 9436 3126 9437
3127 9438 3130 9439 3131 9441
TIME...MOT...LOC 1229Z 226DEG 28KT 3136 9431
TORNADO...OBSERVED
MAX HAIL SIZE...<1.00 IN
$$
53170
WWUS54 KSHV 111238
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
738 AM CDT Wed Mar 11 2026
TXC347-405-111300-
/O.CON.KSHV.TO.W.0024.000000T0000Z-260311T1300Z/
Nacogdoches TX-San Augustine TX-
738 AM CDT Wed Mar 11 2026
...TORNADO WARNING REMAINS IN EFFECT UNTIL 8 AM CDT FOR EAST CENTRAL
NACOGDOCHES AND CENTRAL SAN AUGUSTINE COUNTIES...
At 738 AM CDT, a tornado producing storm was located 6 miles
southwest of Macune, or 28 miles east of Lufkin, moving northeast at
30 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows and vehicles will occur. Tree damage is
likely.
Locations impacted include...
San Augustine, Macune, Etoile, Chireno, Denning and Chinaquapin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.
Heavy rainfall is hiding this tornado. Do not wait to see or hear the
tornado. Take cover now!
&&
LAT...LON 3134 9432 3138 9446 3160 9429 3146 9399
3132 9422
TIME...MOT...LOC 1234Z 229DEG 25KT 3137 9428
TORNADO...OBSERVED
MAX HAIL SIZE...<1.00 IN
$$
53631
WWUS54 KSHV 111244
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
744 AM CDT Wed Mar 11 2026
TXC347-405-111300-
/O.CON.KSHV.TO.W.0024.000000T0000Z-260311T1300Z/
Nacogdoches TX-San Augustine TX-
744 AM CDT Wed Mar 11 2026
...TORNADO WARNING REMAINS IN EFFECT UNTIL 8 AM CDT FOR EAST CENTRAL
NACOGDOCHES AND NORTHERN SAN AUGUSTINE COUNTIES...
At 744 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Macune, or 26 miles south of Center, moving
northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows and vehicles will occur. Tree damage is
likely.
Locations impacted include...
San Augustine, Macune, Chireno, Denning and Chinaquapin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.
Heavy rainfall is hiding this tornado. Do not wait to see or hear the
tornado. Take cover now!
&&
LAT...LON 3139 9432 3144 9442 3160 9429 3146 9399
3136 9416 3136 9428
TIME...MOT...LOC 1238Z 229DEG 25KT 3138 9426
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
$$
53429
WWUS54 KSHV 111254
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
754 AM CDT Wed Mar 11 2026
TXC347-111304-
/O.CAN.KSHV.TO.W.0024.000000T0000Z-260311T1300Z/
Nacogdoches TX-
754 AM CDT Wed Mar 11 2026
...TORNADO WARNING IS CANCELLED FOR EAST CENTRAL NACOGDOCHES
COUNTY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However, gusty winds and
heavy rain are still possible with this thunderstorm.
&&
LAT...LON 3139 9411 3149 9431 3150 9431 3151 9430
3152 9431 3153 9430 3153 9431 3158 9431
3160 9429 3146 9399
TIME...MOT...LOC 1244Z 229DEG 25KT 3141 9422
$$
TXC405-111300-
/O.CON.KSHV.TO.W.0024.000000T0000Z-260311T1300Z/
San Augustine TX-
754 AM CDT Wed Mar 11 2026
...TORNADO WARNING REMAINS IN EFFECT UNTIL 8 AM CDT FOR NORTHERN SAN
AUGUSTINE COUNTY...
At 754 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Macune, or 23 miles south of Center, moving
northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows and vehicles will occur. Tree damage is
likely.
Locations impacted include...
San Augustine, Macune, Denning and Chinaquapin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.
Heavy rainfall is hiding this tornado. Do not wait to see or hear the
tornado. Take cover now!
&&
LAT...LON 3139 9411 3149 9431 3150 9431 3151 9430
3152 9431 3153 9430 3153 9431 3158 9431
3160 9429 3146 9399
TIME...MOT...LOC 1244Z 229DEG 25KT 3141 9422
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
$$
53187
WWUS54 KSHV 111300
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
800 AM CDT Wed Mar 11 2026
TXC405-111310-
/O.EXP.KSHV.TO.W.0024.000000T0000Z-260311T1300Z/
San Augustine TX-
800 AM CDT Wed Mar 11 2026
...TORNADO WARNING HAS EXPIRED FOR NORTHERN SAN AUGUSTINE COUNTY...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
&&
LAT...LON 3139 9411 3149 9431 3150 9431 3151 9430
3152 9431 3153 9430 3153 9431 3158 9431
3160 9429 3146 9399
TIME...MOT...LOC 1254Z 229DEG 25KT 3146 9416
$$
53What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 11, 6:08 AM CDT, 1 hour 8 minutes earlier. Its key messages:
- Issued at 102 AM CDT Wed Mar 11 2026
- The first round of showers and thunderstorms will remain mostly along and north I-30 overnight.
- A more widespread round of showers and thunderstorms (some severe with large hail and damaging winds) will arrive across the Four State Region through the day on
- Near-normal conditions return through the weekend into next week.
Area forecast discussion, Mar 11, 6:08 AM CDT, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 608 AM CDT Wed Mar 11 2026 ...New AVIATION... .KEY MESSAGES... Issued at 102 AM CDT Wed Mar 11 2026 - The first round of showers and thunderstorms will remain mostly along and north I-30 overnight. - A more widespread round of showers and thunderstorms (some severe with large hail and damaging winds) will arrive across the Four State Region through the day on - Near-normal conditions return through the weekend into next week. && .DISCUSSION... Issued at 102 AM CDT Wed Mar 11 2026 Active weather conditions will continue with severe thunderstorms likely through the next 24-36 hours. Aloft, the main driver of convection is closed troughing across West Texas, projected to shift eastward and gradually close off as it swiftly shifts eastward across the Four State Region later today. As it does so, short-range computer model guidance suggests a trajectory of the center of circulation at or just south of the I-20 corridor, promoting higher amounts of wind shear and enhancing updraft separation. Storm modes are most likely to hold multi With a favorable environment for updraft development and separation, more severe weather threats are on the table, including but not limited to the following: large hail, damaging winds, and isolated tornadoes. Post-frontal conditions will return temperatures back to near- normal by the end of this week (lower 70s/upper 40s) after a week of warmer temperatures. This reprieve continues into next week as a fairly uneventful frontal passage on Sunday delivers a reinforcing shot of colder air (Monday night temperatures likely near freezing north of I-30). Long-range guidance suggests that the rollercoaster ride will continue with another warming trend (temperature maximums approaching the lower 80s again) by the middle of next week. /16/ && .AVIATION... (12Z TAFS) Issued at 608 AM CDT Wed Mar 11 2026 For the 11/12Z TAFs, an active forecast period continues as a line of showers and thunderstorms oriented southwest to northeast continues to push northeast across the region this morning. This line has had a history of producing strong wind gusts into southwest Arkansas. Further showers and storms are expected into this afternoon, capable of producing damaging wind gusts and possibly a tornado or two. Thunderstorm impacts will continue through early evening, diminishing from northwest to southeast. South winds will persist early in this forecast period, pivoting to northerly as the front passes through the region beginning this afternoon, becoming breezier with sustained speeds of 10 to 20 kts overnight and gusts of up to 30 kts possible. /26/ && .SPOTTER INFORMATION STATEMENT... Issued at 1250 AM CDT Tue Mar 10 2026 Spotter activation may be needed this afternoon through Wednesday. /20/ && .PRELIMINARY POINT TEMPS/POPS... SHV 77 45 64 43 / 90 50 0 0 MLU 82 45 62 40 / 90 80 0 0 DEQ 76 35 64 37 / 80 10 0 0 TXK 77 41 65 43 / 90 30 0 0 ELD 74 40 62 39 / 90 50 0 0 TYR 77 43 66 45 / 80 30 0 0 GGG 76 42 65 42 / 90 50 0 0 LFK 77 45 66 43 / 90 60 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && DISCUSSION...16 AVIATION...26
In the hours before
Local storm report, Mar 11, 1:22 AM CDT, 5 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
122 AM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM Tstm Wnd Dmg 6 N Idabel 33.98N 94.82W
03/11/2026 McCurtain OK Emergency Mngr
Camper reported flipped with occupants
inside in the Holly Creek area between
Garvin and Broken Bow, Oklahoma. No reports
of injuries attm. Homes damaged in the
vicinity.
&&
13Local storm report, Mar 11, 1:52 AM CDT, 5 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
152 AM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM Tstm Wnd Dmg 1 WNW Foreman 33.72N 94.41W
03/11/2026 Little River AR Law Enforcement
Large limbs down near County Road 1 just
outside of Forman, Arkansas.
&&
13Special weather statement, Mar 11, 2:49 AM CDT, 4 hours 27 minutes before
Special Weather Statement
National Weather Service Shreveport LA
249 AM CDT Wed Mar 11 2026
TXZ096-108>110-124-125-136-137-110845-
Franklin TX-Upshur TX-Titus TX-Wood TX-Camp TX-Red River TX-Gregg
TX-Smith TX-
249 AM CDT Wed Mar 11 2026
...AN AREA OF STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL GREGG...
TITUS...UPSHUR...CAMP...RED RIVER...FRANKLIN...SMITH AND WOOD
COUNTIES UNTIL 345 AM CDT...
At 249 AM CDT, Doppler radar was tracking an area of strong
thunderstorms extending from 25 miles northwest of Golden to 30 miles
southwest of Lindale, or extending from 29 miles west of Winnsboro to
31 miles west of Tyler, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tyler, Mount Pleasant, Whitehouse, White Oak, Gladewater, Gilmer,
Mineola, Pittsburg, Winnsboro, Clarksville, Leesburg, Hagansport,
Boxelder, Lindale, Mount Vernon, Quitman, Big Sandy, Hawkins,
Bogata and Clarksville City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Torrential rainfall is also occurring with these storms and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3269 9559 3272 9563 3296 9567 3296 9531
3382 9531 3387 9509 3363 9486 3310 9484
3249 9487 3227 9510 3214 9546 3215 9548
3220 9546 3224 9549 3225 9547 3230 9545
3236 9545 3248 9559
TIME...MOT...LOC 0748Z 235DEG 42KT 3305 9578 3267 9577 3226 9583
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
16Special weather statement, Mar 11, 5:43 AM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Shreveport LA
543 AM CDT Wed Mar 11 2026
ARZ060-061-071-072-111115-
Lafayette AR-Hempstead AR-Columbia AR-Nevada AR-
543 AM CDT Wed Mar 11 2026
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT NORTHERN COLUMBIA...
EAST CENTRAL HEMPSTEAD...CENTRAL LAFAYETTE AND NEVADA COUNTIES UNTIL
615 AM CDT...
At 543 AM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from near Emmet to 6 miles south of Stamps,
or extending from 6 miles south of Prescott to 6 miles south of
Stamps, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Magnolia, Prescott, Stamps, Waldo, McNeil, Emmet, Buckner,
Perrytown, Rosston, Willisville, Bluff City, Smithland, Canfield,
Mount Vernon, Cale, Waterloo, Falcon, Lamartine, Mount Moriah and
College Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3312 9379 3317 9373 3353 9336 3358 9338
3374 9363 3386 9330 3384 9328 3383 9324
3383 9322 3382 9322 3382 9320 3380 9318
3382 9314 3379 9313 3378 9310 3338 9312
3338 9298 3335 9298 3331 9301
TIME...MOT...LOC 1043Z 252DEG 37KT 3371 9340 3364 9329 3350 9324 3327
9351
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
13Special weather statement, Mar 11, 6:58 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Shreveport LA
658 AM CDT Wed Mar 11 2026
ARZ072-LAZ002>004-012-111230-
Columbia AR-Webster LA-Bienville LA-Claiborne LA-Bossier LA-
658 AM CDT Wed Mar 11 2026
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT CENTRAL BOSSIER...
WESTERN CLAIBORNE...NORTHWESTERN BIENVILLE AND WEBSTER PARISHES AND
SOUTH CENTRAL COLUMBIA COUNTY UNTIL 730 AM CDT...
At 658 AM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from near Sarepta to over Fosters, or
extending from 10 miles south of Springhill to over Bossier City,
moving southeast at 25 mph.
HAZARD...Wind gusts up to 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bossier City, Minden, Springhill, Homer, Haughton, Haynesville,
Sibley, Cullen, Cotton Valley, Sarepta, Doyline, Dixie Inn,
Dubberly, Heflin, Shongaloo, Eastwood, Fosters, Evergreen and
Couchwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3255 9376 3257 9374 3259 9374 3277 9361
3299 9356 3306 9304 3269 9303 3236 9318
3249 9369 3249 9372 3250 9371 3251 9372
3251 9373 3254 9377 3254 9376 3255 9375
3253 9373 3256 9373
TIME...MOT...LOC 1158Z 296DEG 22KT 3287 9352 3269 9353 3250 9370
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
53Special weather statement, Mar 11, 7:02 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Shreveport LA
702 AM CDT Wed Mar 11 2026
TXZ152-165>167-111245-
San Augustine TX-Angelina TX-Sabine TX-Nacogdoches TX-
702 AM CDT Wed Mar 11 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN NACOGDOCHES...
SOUTHEASTERN ANGELINA...WEST CENTRAL SABINE AND CENTRAL SAN AUGUSTINE
COUNTIES UNTIL 745 AM CDT...
At 702 AM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southeast of Huntington, or 15 miles southeast of Lufkin,
moving northeast at 25 mph.
HAZARD...Wind gusts up to 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Huntington, Etoile, Zavalla, Chireno, Broaddus, Shawnee and Homer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3113 9481 3155 9437 3127 9397 3105 9452
3105 9455 3107 9459 3107 9460 3108 9462
3109 9464 3110 9465 3109 9466 3110 9467
3110 9470 3111 9471 3111 9475
TIME...MOT...LOC 1202Z 238DEG 20KT 3123 9449
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
53The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 11:36 PM CDT | Special Weather Statement | SHV | Franklin, Morris, Red River, Titus | 54 min |
| Mar 10, 11:52 PM CDT | Severe Thunderstorm Warning | SHV | Franklin, Red River, Titus | 53 min |
| Mar 11, 12:29 AM CDT | Special Weather Statement | SHV | Bowie | 61 min |
| Mar 11, 2:49 AM CDT | Special Weather Statement | SHV | Camp, Franklin, Red River, Smith, Titus, Upshur and 1 more | 56 min |
| Mar 11, 6:34 AM CDT | Tornado Warning | SHV | Angelina, Nacogdoches | 26 min |
| Mar 11, 7:02 AM CDT | Special Weather Statement | SHV | Angelina, San Augustine | 43 min |
| Mar 11, 7:49 AM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine, Shelby | 30 min |
| Mar 11, 8:10 AM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine, Shelby | 34 min |
| Mar 11, 8:15 AM CDT | River Flood Warning | SHV | Gregg, Rusk | 61 hr |
| Mar 11, 8:16 AM CDT | Tornado Warning | SHV | Shelby | 33 min |
| Mar 11, 8:34 AM CDT | River Flood Warning | SHV | Angelina, Nacogdoches | 21 days |
| Mar 11, 9:20 AM CDT | Special Weather Statement | SHV | Angelina | 40 min |
| Mar 11, 9:55 AM CDT | Special Weather Statement | SHV | Nacogdoches | 50 min |
| Mar 11, 10:37 AM CDT | Special Weather Statement | SHV | Shelby | 23 min |
| Mar 11, 11:37 AM CDT | Special Weather Statement | SHV | Cherokee | 38 min |
| Mar 11, 11:44 AM CDT | Special Weather Statement | SHV | Cherokee | 31 min |
| Mar 11, 12:11 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk, Smith | 33 min |
| Mar 11, 12:44 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk, Shelby | 46 min |
| Mar 11, 1:20 PM CDT | Special Weather Statement | SHV | Panola | 40 min |
| Mar 11, 2:07 PM CDT | Special Weather Statement | SHV | Angelina | 38 min |
| Mar 11, 2:38 PM CDT | River Flood Warning | SHV | Angelina, Polk, Trinity | 19 hr |
| Mar 11, 2:43 PM CDT | Special Weather Statement | SHV | Angelina, San Augustine | 47 min |
| Mar 11, 3:19 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Sabine, San Augustine, Shelby | 41 min |
| Mar 11, 3:54 PM CDT | Special Weather Statement | SHV | Sabine | 51 min |
Nearby
Tornado Warnings in Texas, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.